# SDR IPXA2024110495760

- Difficulty date: October 7, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771141
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 1740 S-39L (REPAIR) ACCOMPLISHED REPAIR PER EO-91712-REQ1 AND EGAT EI F2024A53M-2549, REV. 0 THROUGH 2.
